BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1981 Volume 3 >

Please use this identifier to cite or link to this item:

Title: Conditions de régularité de la solution d’un problème non-coercif
Authors: Iordanov, Iordan V.
Issue Date: 1981
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 3, No 1, (1981), 61p-66p
Description: [Iordanov Iordan V.; Йорданов Йордан В.]
ISSN: 0204-9805
Appears in Collections:1981 Volume 3

Files in This Item:

File Description SizeFormat
Pliska-03-1981-061-066.pdf6.57 MBAdobe PDFView/Open
Abstract.jpgAbstract16.44 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License